Publication detail

On one mathematical model of creep in superalloys

VALA, J.

Original Title

On one mathematical model of creep in superalloys

English Title

On one mathematical model of creep in superalloys

Type

journal article - other

Language

en

Released

01.01.1998

ISBN

0373-6725

Periodical

Application of Mathematics

Year of study

43

Number

5

State

CZ

Pages from

351

Pages to

380

Pages count

30

Documents

BibTex


@article{BUT40020,
  author="Jiří {Vala}",
  title="On one mathematical model of creep in superalloys",
  chapter="40020",
  number="5",
  volume="43",
  year="1998",
  month="january",
  pages="351",
  type="journal article - other"
}